# SDR 2001FA0000536

- Difficulty date: October 3, 2001
- Submitted: October 17, 2001
- Operation: General aviation
- Aircraft: N17SP
- Make and model: Bell 407
- Aircraft serial: 53444
- Engine: Allsn 250C47B
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 23064130
- Part serial: BB3097
- Condition: Failed
- Location: Engine
- Part time: 245 hours
- Stage of operation: TO
- How discovered: C
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ENGINE FAILED TO START. IGNITORS WERE NOT HEARD AS NORMALLY HEARD. IGNITOR WAS REPLACED WITH NEGATIVE RESULTS. IGNITION EXCITOR REPLACED WITH NEW,  RESOLVING DESCREPANCY.
